# SDR TSAA0053210

- Difficulty date: September 11, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65C3785262
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CRACKED WEB AT BS 178 AROUND RIVET HEADS AT WL 234 BETWEEN RBL 5-7, RBL 17.1. INSTALLED DOUBLER AND VERIFIED NO DEFECTS AROUND CUTOUT USING HFEC METHOD, IAW ECO 3138.  AIRCRAFT RETURNED TO SERVICE.  (M)
